Godlike Productions - Conspiracy Forum
Users Online Now: 2,537 (Who's On?)Visitors Today: 2,290
Pageviews Today: 3,225Threads Today: 0Posts Today: 15
12:01 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT COPYRIGHT VIOLATION IN REPLY
Message Subject Warning about Methylprednisolone (Drug of Death)
Poster Handle Anonymous Coward
Post Content
OP, I've never told my story to anyone...as I'm still in recovery faze. My family knows first hand what happened to me, but I am a victim of this, as well.

First, my heart aches for you and your son. I'm just so sorry this happened to him and to you and all of your family. You are in my heart and my thoughts and will be, forever.

Your son received one of the most potent glucocorticosteroids. My experience was betamethasone and kenalog, amongst one other.

OP, my addrenals were suppressed (it is now assumed) during the summer and into Sept 2012. The emotional effects are real and serious. I thought about suicide. I did not tell anyone, because the e/r had treated me as if this was all made up. My family knew this was not me, and were frustrated and irritated with these doctors as well. Steroid w/d syndrome is misunderstood and underdiagnosed/misdiagnosed. The one area no physician, except my PCP, understood the depression and panic attacks. Your son was in pain and no one understood and they failed to help and protect him. My addrenals were 'ok' however, my tests were influenced by stress (can increase cortisol in blood work). I am still under going more addrenal testing. I began taking massive amounts of Vit C and several other supplements when the w/d started, because I was terrified of addrenal crashing. I went orthostatic at one point, from the w/d and ended up in the e/r via ambulance. And, no one, again, medically understood what was happening.

I am with you...I'm with you in this fight and I promise you this; when I am fully recovered, it is within me to go fwd with this story, and push for more education and patient informing, regarding the side effects of corticosteroids. Like you son, they pumped me full of it, and cold turkey'd me too.

I will fight for your son. I will fight for you. It's those, like us, who need to go fwd with our stories. We are not alone. Most do not know what fights I've taken on regarding pharma in this country. I know where to begin and I know what it takes. It's not a guarantee, but we need to educate these people who take an oath to help us, this can not happen anymore. Your loss is unacceptable. My heart just so truly, reaches out to you.

Your son is in my prayer and so are you red_heart
 
Please verify you're human:




Reason for copyright violation:



News